Library Header Image
LSE Research Online LSE Library Services

Bounded rationality and incomplete contracts

Anderlini, Luca and Felli, Leonardo (2004) Bounded rationality and incomplete contracts. Research in Economics, 58 (1). pp. 3-30. ISSN 1090-9443

Full text not available from this repository.
Identification Number: 10.1016/j.rie.2003.12.001
Item Type: Article
Official URL:
Additional Information: © 2004 University of Venice
Subjects: H Social Sciences > HB Economic Theory
JEL classification: C - Mathematical and Quantitative Methods > C6 - Mathematical Methods and Programming > C69 - Other
D - Microeconomics > D8 - Information, Knowledge, and Uncertainty > D81 - Criteria for Decision-Making under Risk and Uncertainty
D - Microeconomics > D8 - Information, Knowledge, and Uncertainty > D89 - Other
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 27 Mar 2008 11:36
Last Modified: 01 Oct 2010 08:51

Actions (login required)

View Item View Item